# SDR CALA0001259

- Difficulty date: August 13, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR OPEN UPLATCHING LOCK MECHANISM MOUNTED IN CEILING HAD A BROKEN AND BENT L BRACKET.  BOTH THE FORE AND AFT BRACKETS WERE REMOVED AND NEW BRACKETS WERE INSTALLED IAW SRM 51-30-5 AND 51-10-2.
